# SDR ABXA20140926316

- Difficulty date: September 23, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 55,716 hours, 43,372 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 113T13138
- Part serial: ABXV556
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 8 123 BEAM HAS 1 CRACK INDICATION.  YOU CAN SEE THE DEFECT AT THE BOTTOM OF THE HOLE LOOKING FROM INBD OUT.  REAMED HOLE CLEAN & ROUND IN 1/64TH INCREMENTS & COMPLIED WITH HFEC HOLE SCAN.  REPAIRED NR 8 1-2-3 BEAM IAW REA CO57-61254-MR.  ALSO REFERENCE NR 50700-0000-0033.  PN 113T1313-8, PART NAME 1 - 3 BEAM, SN ABX V556, CRACKED .006, EXACT WS LOCATION ON ACFT 798.20 TO 810.00.  ACFT WAS GNDED.
